MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO MALE COUDE CATHETER WITH SUREGRIP

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO MALE COUDE CATHETER WITH SUREGRIP
Model Number 50818G
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the patient was experiencing dryness with the magic 3 go male intermittent catheter and was advised that could occur.No medical intervention was reported.
 
Additional Manufacturer Narrative
The reported event was confirmed.There was no definitive root cause determined for the increase in lubricity complaints.It was determined however, that there were several confounding causes that could contribute to lubricity complaints.The fishbone diagram identifies those contributing factors to lubricity and increased complaints rules out categories from being a root cause of the failure mode.The lot number was unknown; therefore, the device history record could not be reviewed.Labeling review was not required due to confirmed capa case.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
MAGIC3 GO MALE COUDE CATHETER WITH SUREGRIP
Common Device Name
MAGIC3 GO MALE COUDE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10978856
Report Number1018233-2020-21562
Device Sequence Number2322764
Product Code EZD
UDI-Device Identifier00801741137044
UDI-Public(01)00801741137044
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number50818G
Device Catalogue Number50818G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;